Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 337, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 9, 2025, 11:37 PM MDT for Pueblo County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2025, 11:37 PM MDT (05:37 UTC)
- Expired
- Aug 10, 2025, 12:00 AM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:34 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 5.6 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4834 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WUUS55 KPUB 100537
SVRPUB
COC101-100600-
/O.NEW.KPUB.SV.W.0337.250810T0537Z-250810T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1137 PM MDT Sat Aug 9 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Pueblo County in southeastern Colorado...
* Until midnight MDT.
* At 1137 PM MDT, a severe thunderstorm was located 9 miles south of
Avondale, or 14 miles southeast of Pueblo Airport, moving southeast
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 10454 3821 10437 3802 10408 3783 10436
TIME...MOT...LOC 0537Z 319DEG 22KT 3810 10440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MooreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:41 PM MDT, 56 minutes earlier. Its key messages:
- Severe storms near certain later today; with strong to severe possible during the overnight hours.
- Strong to severe storms (with greater chance for heavier rain) tomorrow afternoon and evening.
- Drier and warmer for much of next week, though isolated thunderstorms will remain possible each afternoon over the mountains.
Area forecast discussion, Aug 9, 10:41 PM MDT, 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1041 PM MDT Sat Aug 9 2025 .KEY MESSAGES... - Severe storms near certain later today; with strong to severe possible during the overnight hours. - Strong to severe storms (with greater chance for heavier rain) tomorrow afternoon and evening. - Drier and warmer for much of next week, though isolated thunderstorms will remain possible each afternoon over the mountains. && .UPDATE... Issued at 1038 PM MDT Sat Aug 9 2025 Forecast update due to El Paso County being dropped from a Severe Thunderstorm Watch, and a new severe watch being issued for Pueblo, Crowley, Otero, Kiowa, Bent and Prowers counties, in effect until 3 AM. Storms continue to percolate, with large hail, strong wind gusts and isolated tornadoes being the main threats, but activity will likely diminish between 2 and 3 AM. Moore && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 208 PM MDT Sat Aug 9 2025 Rest of Today... Main concern is severe potential today into the overnight hours. Severe storms are near certain, the question is how strong will they be when the instability pushes back west later this evening and redevelop along the mtns/plains interface (I-25 corridor region)?. Recent SWOMCD from SPC is indicating potential for very large destructive hail (up to 3.5") and a watch is near certain for later this afternoon. Severe storms developing over the Palmer Divide is high, with large hail. damaging winds and isolated tors possible. What I believe will happen with this initial round of storms is that a very moist outflow boundary will push back to the west and hit the mtns later this evening/overnight, and this will initiate a round of robust convection along the mtns/plains interface. The concern will be how intense will these storms be and will we see another Aug 6 2018 Hail event along the I-25 corridor? Given the potential for the air to be quite unstable and shear will likely be 40 knots or greater (due to IMPRESSIVE short wave ejecting east-southeasta out of Montana), the potential exist for a destructive hailstorm(s) to affect the population centers along the I-25 corridor. Looking at the latest CAMS guidance, the best potential for strong to severe storms initiating along the mtns/plains interface will be 7 pm to midnight. These values are subject to change as severe nocturnal convection initiating along the I-25 corridor is not common. As mentioned, initial storms will likely affect the plains generally east of I-25 and generally north of US50 this afternoon and early evening, Later tonight, the storms are likely to be more widespread and will be more of severe wind event with lesser size hail over the far eastern plains. The greatest tornado threat will be with the initial round of storms over the plains during the 5 to 9 pm time period. Locally heavy rain cant be ruled out this afternoon and overnight, especially out east. Tomorrow... Another round of strong to severe storms is likely. However shear is not as strong as today and CAPE values will likely be less (may see lots of AM clouds).However better moisture will likely be in place so threat tomorrow may be more on the heavy rain side with severe being more marginal. WPC has put CO plains in slight for tomorrow with marginal outlooks from SPC. \/Hodanish && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 208 PM MDT Sat Aug 9 2025 Drying trend begins on Monday as deeper moisture and instability get pushed south into NM. Still enough moisture around for at least isolated to scattered afternoon storms, with the best chance for rain along the srn I-25 corridor where CAPE climbs close to 1000 J/KG by late afternoon. Severe threat appears lower Mon as shear weakens into the 20-30 kt range, with the greatest risk of a strong storm near the NM border, where low/mid level winds are slightly stronger. Max temps to remain cool again, with 70s/80s widespread. Warmer and drier weather then returns from Tue into the end of the week, though just enough recycled moisture will hang around to produce isolated afternoon mountain convection each day. Temps will climb back to above average levels, and a few spots on the plains will get close to the 100f mark by mid-late week. Some model hints of perhaps a brief surge of deeper monsoon moisture will be possible next weekend, though timing and details still a little amorphous this far out. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 522 PM MDT Sat Aug 9 2025 Thunderstorms could impact KCOS and KPUB this evening into the overnight hours with hail possible at the KCOS terminal through 04Z. KPUB has a lower chance for hail, so will maintain -TSRA for now. TSRA will percolate along the mountains and plains through the overnight hours though chances for storms at the terminals decreases after 06z. VFR cloudiness will linger through the overnight hours before clearing Sunday morning. Another round of -TSRA could impact the terminals after 20-21z which could be strong to severe, though odds look lower on Sunday. KALS will see a window of breezy winds early this evening before winds decrease after sundown. VFR cloudiness will linger overnight and there is a better chance for -TSRA across the San Luis Valley Sunday afternoon. Odds for this to impact the terminal looks too low at this point for a prob30 group in the TAF, but this will continue to be assessed for the 06z TAF issuance. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOORE SHORT TERM...HODANISH LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Aug 9, 11:06 AM MDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1106 AM MDT Sat Aug 9 2025 COZ058>089-093>099-101715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1106 AM MDT Sat Aug 9 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are near certain today across the eastern plains of Colorado. Large to very large hail, damaging winds and isolated tornadoes will be possible. Several rounds of thunderstorms are expected. The storms during the mid to late afternoon time period will be more isolated, and will be capable of large hail and damaging winds. the best chance of thunderstorms, some which will be severe, will generally be north of US50 and generally east of I-25. During this evening and into tonight, additional rounds of thunderstorms are near certain, and some of these storms could be severe. Additionally, the severe threat will increase along, and immediately west of the I-25 corridor. This includes the Pueblo and Colorado Springs metropolitan areas. These storms will then move east over the plains during the evening and overnight hours. Large to very large hail, damaging winds and a tornado or two will be possible. Since numerous storms are expected, flash flooding of flood prone areas will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe storms are possible again Sunday afternoon and evening, mainly from I-25 eastward across the plains. Large hail up 2 inches in diameter and damaging winds over 60 mph will be the main storm hazards. Thunderstorm coverage and strength decrease on Monday, with the best chance for storms along the southern I-25 corridor. After Monday, isolated thunderstorms are possible each afternoon and evening through the week, mainly over the mountains. Most of these storms will be weak and short-lived, producing lightning and gusty winds but only brief rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be imminent. Hodanish
In the hours before
Local storm report, Aug 9, 10:48 PM MDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1048 PM MDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Hail 1 N Pueblo West 38.33N 104.76W
08/09/2025 M1.00 Inch Pueblo CO NWS Employee
&&
MMSpecial weather statement, Aug 9, 11:02 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1102 PM MDT Sat Aug 9 2025
COZ086-089-100545-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
1102 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 1145 PM MDT...
At 1102 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Depot, or 10 miles northeast of Pueblo Airport, moving east at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boone and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
A Severe Thunderstorm Watch remains in effect until 300 AM MDT for
southeastern Colorado.
&&
LAT...LON 3831 10444 3845 10439 3845 10403 3818 10411
TIME...MOT...LOC 0502Z 281DEG 17KT 3836 10434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MooreSpecial weather statement, Aug 9, 11:04 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1104 PM MDT Sat Aug 9 2025
COZ095>098-100545-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
1104 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...KIOWA AND
NORTHEASTERN BENT COUNTIES THROUGH 1145 PM MDT...
At 1104 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 23 miles northwest of Lamar, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads, Wiley, Sheridan Lake, Haswell, Neeoshe Reservoir, Towner,
Sweetwater Reservoir, Chivington, Brandon, Neegronda Reservoir, and
Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM MDT for
southeastern Colorado.
&&
LAT...LON 3813 10290 3852 10323 3853 10317 3861 10317
3862 10205 3825 10205
TIME...MOT...LOC 0504Z 241DEG 22KT 3837 10287
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
kamLocal storm report, Aug 9, 11:12 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1112 PM MDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Hail 4 NE Blende 38.28N 104.52W
08/09/2025 M1.00 Inch Pueblo CO NWS Employee
&&
MMLocal storm report, Aug 9, 11:14 PM MDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1114 PM MDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Hail 1 N Pueblo West 38.33N 104.75W
08/09/2025 M1.25 Inch Pueblo CO Public
&&
MMLocal storm report, Aug 9, 11:26 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1126 PM MDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Hail 5 E Blende 38.28N 104.49W
08/09/2025 E1.75 Inch Pueblo CO Public
Report from mPING: Golf Ball (1.75 in.).
1120 PM Hail 4 NE Blende 38.28N 104.50W
08/09/2025 E1.50 Inch Pueblo CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 9, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Aug 9, 7:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 9, 7:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Aug 9, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 9, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Aug 9, 8:38 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Aug 9, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| Aug 9, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 36 min |
| Aug 9, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Aug 9, 9:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Aug 9, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 51 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| Aug 9, 10:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Aug 9, 10:07 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Aug 9, 10:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 10:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 9, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 46 min |
| Aug 9, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 31 min |
| Aug 9, 10:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| Aug 9, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Aug 9, 11:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Aug 9, 11:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Aug 9, 11:04 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Aug 9, 11:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Aug 9, 11:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 44 min |
| Aug 9, 11:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| Aug 9, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Aug 9, 11:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Aug 10, 12:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Aug 10, 12:26 AM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 10, 12:49 AM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Aug 10, 1:10 AM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Aug 10, 1:26 AM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 10, 1:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 10, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 10, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 10, 2:20 PM MDT | Flash Flood Warning | PUB | Las Animas | 115 min |
| Aug 10, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Aug 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Aug 10, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Aug 10, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 10, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Aug 10, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 10, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 10, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 10, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 10, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| Aug 10, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 10, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Aug 10, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Aug 10, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Aug 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 10, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Aug 10, 4:48 PM MDT | Special Weather Statement | PUB | 42 min | |
| Aug 10, 4:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 10, 4:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Aug 10, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 10, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.